# SDR 99ZZZX4241

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29TF
- Make and model: Piper PA-42
- Aircraft serial: 425501003
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Valve
- Part number: 756555
- Condition: Sticking
- Location: Mlg Door
- Part time: 6,372 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, LEFT AND RIGHT LANDING GEAR WOULD NOT EXTEND.  AN ATTEMPT TO EXTEND THE GEAR WAS MADE USING EMERGENCY BLOW-DOWN SYSTEM.  THE RIGHT GEAR CAME DOWN, BUT NOT THE LEFT.  THE LEFT GEAR EVENTUALLY CAME DOWN.  ACFT WAS PLACED ON JACKS AND A GEAR RETRACTION TEST WAS COMPLETED.  PROBLEM COULD NOT BE DUPLICATED.  POSSIBLE CAUSE WAS THE INBD GEAR DOOR SOLENOID MOMENTARILY STUCK IN THE DOOR CLOSED POSITION.  THE DOOR SOLENOID WAS REPLACED AND GEAR RETRACTION TEST WAS COMPLETED WITH NO PROBLEMS.  IT WAS ALSO DETERMINED A WIRE TO THE LEFT GEAR BLOW-DOWN BOTTLE WAS BROKEN RESULTING IN THE INABILITY OF THE LEFT GEAR BEING EXTENDED USING THE EMERGENCY BLOW-DOWN SYSTEM. THE WIRE WAS REPAIRED.
